# SDR SWIA201439461

- Difficulty date: September 22, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 29,247 hours, 27,159 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Condition: Bent
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 172BR GROUND AIR CONDITIONING FRAME IS SLIGHTLY BENT.  C-CHECK, REPAIRED GROUND AIR DOOR LANDING PLATE IAW EA.
